# SDR 97ZZZX3564

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 071015071301
- Condition: Malfunction
- Location: Control Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL PANEL WILL NOT SQUAWK 1200 WHEN TURNED TO VFR POSITION.
